{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602006233499442   Reference number:60A0016537

The basic equations of the dynamics of the continuous distribution of dislocations. I. General theory.

連続分布した転位の動力学の基礎方程式 I 一般理論
Author (1):
Volume: 10  Issue:Page: 409-418  Publication year: 1960
JST Material Number: B0329A  ISSN: 0011-4626  CODEN: CZYPAO  Document type: Article
Article type: 原著論文  Country of issue: Czechoslovakia (CSK) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page